Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Sleeplessness due to tiredness. Will it stunt growth? Medications?

I m a 16 year old boy. I have always been able to sleep normal but quite recently, I ve been having trouble sleeping and even though I feel tired a night, I don t manage to sleep until really early in the morning at around 5-6 am and only get 3-4 hours of sleep. I am just wondering if this lack of sleep will permanently stunt my growth and what are some methods to help me sleep better at night.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear customer,

If you are getting only 4 hrs of sleep recently and then you should not take it lightly.The underlying depression, anxiety may be there which may cause such insomnia.

You should daily do exercise, eat healthy food and may take melatonin in the dose of 1.5 mg at nighttime to control the symptoms.It is available as otc without prescription.

If the symptoms are not controlled then consult your doctor/neurologist.

The adequate sleep is necessary for the healthy brain.

Thank you
Answered: Sat, 1 Sep 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor